# SDR V0XD20140621158

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAILS FS 708.00 TO 736.05 & FS 736.05 TO 761.85 SHOW SIGNS OF CORROSION.  BLENDED CORROSION ON SIDE SEAT RAILS 708.00- 736.05 & 736.05- 761.85 FOUND TO BE OUT OF LIMITS IAW REO670-53-00-13 REV H 04 JUNE 2014.  REPLACED WITH SERVICEABLE SIDE SEAT RAILS PN SH670-36-255-3 & SH670-37509-1 IAW AMM 53-00-49.  ADDITIONAL PN FOR BELOW SH670-37509-1.
